# SDR REXA2025010700008

- Difficulty date: December 10, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 43,276 hours, 33,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: MM67035670003
- Condition: Corroded
- Location: Aft Baggage Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"UPON INVESTIGATION, AFT INNER CHORD P/N: MM670-35657-003 OF AFT BAGGAGE DOOR SURROUND STRUCTURE WITH CORROSION. REMOVED CORROSION IAW CRJ 700 SRM 51-21-06-001-001-A01, FINAL THICKNESS 0.013"" OF NOMINAL THICKNESS 0.063"" NOT ALLOWED DAMAGE. REQUIRES REPLACEMENT. LOCATED, DRILLED AND DEBURRED NEW AFT INNER CHORD PN MM670-35670-003 IAW CRJ700 SRM 51-40-11-001-001-A01. REPLACED AFT INNER CHORD (PN: MM670-35670-003) IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. REMOVED EWIS PROTECTION SURROUNDING THE AFT CARGO DOOR SURROUND STRUCTURE"
